# SDR SWAA2020101220703

- Difficulty date: October 4, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 45832
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RT EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK, PER MM 33-51-06.  EMERGENCY LIGHTS OPERATIONS CHECKED GOOD, PER MM 33-51-00P/N OFF D717-01-100 S/N OFF 45832 P/N ON D717-01-100-SWA S/N ON 57388.
